Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Maximal Generation Size of a Non-Critical Galton-Watson Process

Olle Nerman
Scandinavian Journal of Statistics
Vol. 4, No. 3 (1977), pp. 131-135
Stable URL: http://www.jstor.org/stable/4615664
Page Count: 5
  • Read Online (Free)
  • Download ($12.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Maximal Generation Size of a Non-Critical Galton-Watson Process
Preview not available

Abstract

For subcritical Galton-Watson processes satisfying some regularity conditions, the probability of the process ever growing larger than a given high level is discussed. The results are obtained via the dual problem of finding the maxima of supercritical Galton-Watson processes, conditioned to die out.

Page Thumbnails

  • Thumbnail: Page 
[131]
    [131]
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135